# SDR SIMA201019603

- Difficulty date: July 14, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 15,073 hours, 13,579 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transmitter
- Part number: 7021450601
- Part serial: 04075023
- Condition: Failed
- Location: Weather Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4088 DURING TAKEOFF THE CREW REPORTED THE WEATHER RADAR FAILED.  THE CAPTAIN ELECTED TO RETURN TO ORD.  OVERWEIGHT LANDING WEIGHT AT TOUCHDOWN WAS 45,500 LBS.  IT WAS A NORMAL LANDING VERTICAL SPEED AT TOUCHDOWN AND WAS LESS THAN 100 FEET PER MINUTE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND TO BE WITHIN ALLOWABLE LIMITS, AND DID NOT EXCEED SINK RATE PER MTX WC 05-200-01.  THE AIRCRAFT DID NOT REQUIRE AN OVERWEIGHT LANDING INSPECTION.  REMOVED AND REPLACED THE WEATHER RADAR TRANSMITTER IAW EMB-145 AMM 34-42-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
